Hiroshima Mathematical Journal

Ascending chain conditions on special classes of ideals of Lie algebras

Falih A. M. Aldosray and Ian Stewart

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 22, Number 1 (1992), 1-13.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128606

Mathematical Reviews number (MathSciNet)
MR1160035

Zentralblatt MATH identifier
0766.17020

Subjects
Primary: 17B05: Structure theory
Secondary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

Aldosray, Falih A. M.; Stewart, Ian. Ascending chain conditions on special classes of ideals of Lie algebras. Hiroshima Math. J. 22 (1992), no. 1, 1--13. https://projecteuclid.org/euclid.hmj/1206128606.


Export citation

References

  • [1] F. A. M. Aldosray, On Lie algebras with finiteness conditions, Hiroshima Math. J. 13 (1983) 665-674.
  • [2] F. A. M. Aldosray and I. N. Stewart, Lie algebras with the minimal condition on centralizer ideals, Hiroshima Math. J. 19 (1989) 397-407.
  • [3] R. K. Amayo and I. N. Stewart, Finitely generated Lie algebras, J. London Math. Soc. (2) 5 (1972) 697-703.
  • [4] R. K. Amayo and I. N. Stewart, Infinite-dimensional Lie Algebras, Noordhoff, Leyden 1974.
  • [5] V. P. Camillo, Commutative rings whose quotients are Goldie, Glasgow Math. J. 16 (1975) 32-33.
  • [6] T. Ikeda, Chain conditions for abelian, nilpotent, and soluble ideals in Lie algebras, Hiroshima Math. J. 9 (1979) 465-467.
  • [7] N. Jacobson, Lie Algebras, Interscience, New York 1962.
  • [8] R. E. Johnson, Extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951) 891-895.
  • [9] N. Kamiya, On the Jacobson radicals of infinite dimensional Lie algebras, Hiroshima Math. J. 9 (1979) 37-40.
  • [10] N. Kawamoto, On prime ideals of Lie algebras, Hiroshima Math. J. 4 (1974) 679-684.
  • [11] F. Kubo, Finiteness conditions for abelian ideals and nilpotent ideals in Lie algebras, Hiroshima Math. J. 8 (1978) 301-303.
  • [12] F. Kubo and M. Honda, Quasi-artinian Lie algebras, Hiroshima Math. J. 14 (1985) 563-570.
  • [13] R. C. Shock, Dual generalizations of the Artinian and Noetherian conditions, Pacific J. Math. 54 (1974) 227-235.
  • [14] I. N. Stewart, Infinite-dimensional Lie algebras in the spirit of infinite group theory, Compositio Math. 22 (1970) 313-331.
  • [15] I. N. Stewart, Finiteness conditions in soluble groups and Lie algebras, Bull. Austral. Math. Soc. 9 (1973) 43-48.
  • [16] I. N. Stewart, The Lie algebra of endomorphisms of an infinite-dimensional vector space, Compositio Math. 25 (1972) 79-86.
  • [17] S. Togo, Maximal conditions for ideals in Lie algebras, Hiroshima Math. J. 9 (1979) 469-471.